Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 3280468, 13 pages
https://doi.org/10.1155/2018/3280468
Research Article

Velocity Regulation in Switched Reluctance Motors under Magnetic Flux Saturation Conditions

1Facultad de Ingeniería, Centro Universitario, Universidad Autónoma de Querétaro, Cerro de las Campanas, 76010 Querétaro, QRO, Mexico
2CONACYT-Tecnológico Nacional de México/Instituto Tecnológico de Hermosillo, División de Estudios de Posgrado e Investigación, Av. Tecnológico s/n, 83170 Hermosillo, SON, Mexico
3Laboratorio de Investigación en Control Reconfigurable AC, Monte Sinaí No. 128, Col. Vista Hermosa, 76063 Querétaro, QRO, Mexico

Correspondence should be addressed to Victor M. Hernández-Guzmán; xm.qau@ghmv

Received 4 July 2017; Revised 8 November 2017; Accepted 10 December 2017; Published 2 January 2018

Academic Editor: Andrés Sáez

Copyright © 2018 Victor M. Hernández-Guzmán et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Victor M. Hernández-Guzmán, Jorge Orrante-Sakanassi, and Fortino Mendoza-Mondragón, “Velocity Regulation in Switched Reluctance Motors under Magnetic Flux Saturation Conditions,” Mathematical Problems in Engineering, vol. 2018, Article ID 3280468, 13 pages, 2018. doi:10.1155/2018/3280468